# SDR AWXA200601317

- Difficulty date: July 26, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53571512200
- Condition: Corroded
- Location: Zone 900
- Part time: 54,444 hours, 24,560 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA RAMP CHECK - AFT LAVATORY VENT OUTLET HAS CORROSION ON THE SKIN MATTING SURFACE IN LOWER AFT CORNER MEASURING 1.2500 INCHES BY .5 INCHES. SKIN AREA BUBBLED.  MAJOR REPAIR FORM REVIEWED AND ADDED THE FOLLOWING ITEMS: PART NAME, MANUFACTURER, PART NUMBER, PART CONDITION, PART LOCATION, TAT, TAC, BODY FUSELAGE STATION LOCATION, AND STRINGER LOCATION.
